# SDR USAAD99133

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48138
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BUF-DCA - FLT 1263 - DURING LANDING GEAR EXTENSION, ALL THREE GEAR UNSAFE LIGHTS REMAINED ILLUMINATED WITH NO GREEN LIGHTS.  AFTER GEAR WAS RECYCLED, INDICATION WAS NORMAL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DUPLICATED PROBLEM WITH LANDING GEAR HANDLE SWITCH BEFORE RETRACTION CHECK.  CLEANED SWITCH AT LANDING GEAR HANDLE AND PERFORMED GEAR RETRACTION CHECK SEVERAL TIMES.  SYSTEM CHECKS NORMAL.  (M)
